# SDR DALA2024050304903

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 88,209 hours, 11,625 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 ESCAPE PATH (AFT) LIGHT INOP AT SEAT 3J. CORRECTIVE ACTION: FOUND CONNECTION LOOSE AT PLUG. RESECURED CK'S GOOD. (4760674)
